Diagnosed psoriatic arthritis 1981, severe arthritis remission 1982 with minor after. Used cortisone compounds for plaque psoriasis since with minimal effectiveness. Started Humira 10 mths ago. Initially experienced Very High effectiveness with improved nails. Now winter time, few minor blemishes reappeared. PCP had me on statins for high cholesterol years with minimal results or side effects. Recently endocrinologist prescribed Lipitor (now atorvastatin calcium @ 40mg/day since generic ~ 11/2012) with better results, but experienced tolerable headaches and depressed moods/lack of enthusiasm.
3 weeks ago atorvastatin switched to 80mg/day to increase effectiveness, headaches & moodiness also increased. One week after 80mg/day, morning of day Humira shot due (evening every 2 weeks), experienced never before encountered localized pustular psoriasis on hands & feet. Dermatologist directed take Humira that evening & prescribed Clobex with no outbreak explanation. Pustular & PPP are side affects of Humira, can doubling atorvastatin cause outbreak and should I quit Humira as Leprosy is also side affect that can happen once treatment is stopped?